advertisement
Question
Posted by: ann | 2009/10/26

cipralex and sleep

Hi

I read that one of the side effects of Cipralex is insomnia, should this go away over time or will it always be a problem. I really don' t want to take any other sleep medication with Cipralex but am very worried about not sleeping.

THanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It's important to be well informed about side-effects, but don't consider them as compulsory. A few occur in almost everyone, especally innthe earliest days of taking the medicine, but they usually fade after a week or two at most. Insomnia is a possible side-effect with a number of antidepressants, and should be discussed with your prescribing docor - but taking it in the morning raher than evening may help avoid it being a problem

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cybershrink | 2009/10/27

It's important to be well informed about side-effects, but don't consider them as compulsory. A few occur in almost everyone, especally innthe earliest days of taking the medicine, but they usually fade after a week or two at most. Insomnia is a possible side-effect with a number of antidepressants, and should be discussed with your prescribing docor - but taking it in the morning raher than evening may help avoid it being a problem

Reply to cybershrink
Posted by: Liza | 2009/10/26

Insomnia could be a side-effect of Cipralex. Somnolence could also be a side-effect of Cipralex. Side effects differ from person to person and usually become less the longer that you use it. If side-effects of any medication is causing problems, you should go back to your prescribing doctor and notify him/her. It might be a good idea to take the Cipralex in the morning and not in the evening to reduce the insomnia side-effect when you need to sleep at night.

Good Luck
Liza

Reply to Liza

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement